# SDR 29GA2020112400001

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N405SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1403
- Aircraft time: 654 hours, 588 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 317
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF TPA 1 R LANDING GEAR WOULD NOT RETRACT UP.  GEAR HANDLE UP WHEN SELECTED UP WILL NOT MOVE TO UP POSITION.  CORRECTIVE ACTION: REPLACED LANDING GEAR CONTROL LEVER OPERATIONAL CHECKS GOOD.
